# SDR DALA2018031301660

- Difficulty date: March 9, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 70,780 hours, 23,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 44D MOUNTED EMERGENCY LIGHT ASSY HOUSING DAMAGED.  REMOVED AND REPLACED THE EMERGENCY LIGHT ASSEMBLY HOUSING IAW AMM 33-51.
